| Model Number |
620 mm |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Livanova deutschland received a report of an electrical remote-controlled (erc) tubing clamp which was found to be defective and not working properly.The event occurred during priming.There was no patient involvement.
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11:
livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.